Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 3, pp. 295-340.
@article{AFST_1988_5_9_3_295_0,
     author = {Misiti, Michel},
     title = {\'Etude du nombre de solutions pour une classe d'\'equations elliptiques non-lin\'eaires qui se prolongent en probl\`emes \`a fronti\`ere libre},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {295--340},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 9},
     number = {3},
     year = {1988},
     mrnumber = {1425269},
     zbl = {0691.35041},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1988_5_9_3_295_0/}
}
TY  - JOUR
AU  - Misiti, Michel
TI  - Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1988
SP  - 295
EP  - 340
VL  - 9
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1988_5_9_3_295_0/
LA  - fr
ID  - AFST_1988_5_9_3_295_0
ER  - 
%0 Journal Article
%A Misiti, Michel
%T Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1988
%P 295-340
%V 9
%N 3
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1988_5_9_3_295_0/
%G fr
%F AFST_1988_5_9_3_295_0
Misiti, Michel. Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 3, pp. 295-340. http://www.numdam.org/item/AFST_1988_5_9_3_295_0/

[1] Aris (R.). - The mathematical theory of diffusion and reaction in permeable catalysts. - Clarendon Press, Oxford, 1975. | Zbl

[2] Kernevez (J.P.), Thomas (D.).- Numerical analysis and control of some bischemical systems, Appl. Math. and Opt., t. 1, n°3, 1975. | MR | Zbl

[3] Brauner, Nicolaenko. - On nonlinear eigenvalue problem which extend into free boundaries problems. - Lect. notes in Math 782, Springer Verlag 1981. | MR | Zbl

[4] Brauner, Nicolaenko .- Free boundary value problems as singular limits of nonlinear eigenvalue problems. | Zbl

[5] Brauner, Nicolaenko .- Sur une classe de problèmes elliptiques non-linéaires, C.R. Acad. Sc. Paris, t. 286, série A, 1978, p. 1007-1010. | MR | Zbl

[6] Brauner, Nicolaenko .- Sur des problèmes aux valeurs propres non-linéaires qui se prolongent en problèmes à frontière libre, C.R. Acad. Sc. Paris, Série A, 287, p. 1105-1108, 1978, 288, p. 125-127 1979. | Zbl

[7] Philipps (D.). - A minimization problem and the regularity of solution in the presence of a free boundary, Ind. Univ. Math. J., t. 32, 1983, p. 1617. | MR | Zbl

[8] Cimatti (G.). - Existence results for a nonlinear elliptic boundary value problem relevant in theory of high vacunm electron tubes, Ren. di. Mat. Universita di Parma, t. 4, 1982, p. 665-677. | MR | Zbl

[9] Kawarada H.. - On solutions of initial-boundary problem for ut = uxx + (1/1-u), Publ. Rims, Kyoto Univ., t. 10, 1975, p. 729-736. | MR | Zbl

[10] Lacey (A.A.), Wake (G.C.). - Thermal ignition with variable thermal conductiviy, I.M.A. Journal of Applied Mathematics, t. 28, 1982, p. 23-29. | MR | Zbl

[11] Gidas (B.), Ni (W.), Nirenberg (L.). - Symmetry and related proprierties via the maximum principle, Com. Math. Phys., t. 68, 1979, p. 209-243. | MR | Zbl

[12] De La Prada (J.M.). - Technicas de perturbations en la teoria de reactores cataliticos. - Tesis : Escuela tecnica superior de ingenieros aeronauticos. Universidad politecnica de Madrid, 1977.

[13] Diaz (J.I.). - Nonlinear partial differential equations and free boundaries. Volume I : Elliptic equations. | Zbl

[14] Reid (W.T.). - Sturmian theory for ordinary differential equations-Appl. Math., Sc. 31, Springer Verlag. | MR | Zbl

[15] Pontriaguine (L.). - Equations differentielles ordinaires-Editions de Moscou. | Zbl